# SDR AALA2020072199004

- Difficulty date: July 18, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 55,349 hours, 32,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665609
- Part serial: 6538
- Condition: Faulted
- Location: Aft
- Part time: 14,120 hours, 8,748 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING JOB CARD 26L20025014 STEP 6.J. OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM, FOUND FAULT ATA 33-51-38 EPS UINT LOAD AFT L & EPSU EXT LOAD AFT L. T/S IAW TSM 33-51-00-810-808-A. REMOVED & REPLACED RIGHT AFT SLIDE/RAFT IAW J/C 26L00025011. SATISFACTORY OPS CHECKS ACCOMPLISHED.
